MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CATH PACK (CPBSC)885; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE CATH PACK (CPBSC)885; GENERAL SURGERY TRAY (KIT)
Model Number SAN37CPBSD
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on supplier investigation, the device history record could not be reviewed, as the lot number was not provided.At the time of this investigation the samples had not been received for evaluation.The linting test data was within the acceptable range, and there was no abnormal situation reported during production, therefore, the root cause could not be determined from this investigation.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, however, the supplier will continue to monitor the trend of this type of incident.According to our supplier, or towels are made of cotton, so lint is born and inevitable.The supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).In the folding process, the supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.
 
Event or Problem Description
Based on information from customer, they are still reportedly experiencing linting of towels in their custom pack.No further information could be obtained from the customer.
 
Additional Manufacturer Narrative
Based on supplier investigation, the device history record could not be reviewed, as the lot number was not provided.Thirteen pieces of samples were returned for investigation.No obvious abnormal situation was found on the towels.The linting test data is 0.249g / 13 pieces.The linting test data was within the acceptable range, therefore the root cause could not be determined from this investigation.Per our supplier, or towels are made of cotton, so lint is born and inevitable.We are continuously working to better control the linting and have implemented the following: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).In the folding process, the supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.

Brand Name
CATH PACK (CPBSC)885
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9233321
Report Number1423537-2019-00364
Device Sequence Number16916824
Product Code LRO
UDI-Device Identifier10888439054286
UDI-Public10888439054286
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN37CPBSD
Device Catalogue NumberSAN37CPBSD
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/03/2019
Supplement Date Received by Manufacturer10/03/2019
Initial Report FDA Received Date10/24/2019
Supplement Report FDA Received Date12/05/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;